Show simple item record

dc.contributor.authorJohnston, Peter
dc.date.accessioned2017-05-03T13:56:28Z
dc.date.available2017-05-03T13:56:28Z
dc.date.issued2008
dc.date.modified2011-10-17T07:24:28Z
dc.identifier.issn03110729
dc.identifier.urihttp://hdl.handle.net/10072/23976
dc.description.publicationstatusYes
dc.format.extent109935 bytes
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoeng
dc.publisherAust. Math. Soc.
dc.publisher.placeACT
dc.publisher.urihttp://www.austms.org.au/Gazette+Volume+35+Number+5+November+2008
dc.publisher.urihttp://www.austms.org.au/Publ/Gazette/2008/Nov08/CommsDegrees_Correction.pdf
dc.relation.ispartofstudentpublicationN
dc.relation.ispartofpagefrom320
dc.relation.ispartofpageto324
dc.relation.ispartofissue5
dc.relation.ispartofjournalAust. Math. Soc. Gazette
dc.relation.ispartofvolume35
dc.rights.retentionY
dc.subject.fieldofresearchMathematical Sciences not elsewhere classified
dc.subject.fieldofresearchPure Mathematics
dc.subject.fieldofresearchcode019999
dc.subject.fieldofresearchcode0101
dc.titleHigher Degrees and Honours Bachelor Degrees in Mathematics and Statistics Completed in Australia in 2007
dc.typeJournal article
dc.type.descriptionC2 - Articles (Other)
dc.type.codeC - Journal Articles
gro.facultyGriffith Sciences, School of Natural Sciences
gro.rights.copyright© 2008 Australian Mathematical Society. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
gro.date.issued2008
gro.hasfulltextFull Text
gro.griffith.authorJohnston, Peter R.


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record